# SDR UIEA2021091702044

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,252 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP1 STS MSG( PERFORMED FIM TASK 26-11 FAULT TREE 804 ON L ENG FIRE LOOP 1 NO FAULTS FOUND.  )
